# SDR MASA2010100601081

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 27,352 hours, 21,762 cycles
- Engine: Ge CF343B1
- Engine time: 26,255 hours, 21,260 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P04
- Part serial: WYG97852
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Part time: 19,812 hours, 16,994 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

LT ENG ITT 905 AT TAKEOFF POWER, CREW ABORTED TAKEOFF.  MX RIGGED FUEL CONTROL UNIT, OPS GOOD.
